International Journal of Fuzzy Mathematics and Systems (IJFMS)

 

Volume 3, Number 4 (2013)

 

 

CONTENTS

 


Intuitionistic Fuzzy Soft N-ideals
pp. 259-267
Authors: A. Solairaju, P. Sarangapani, R. Nagarajan and P. Muruganantham

A Note On Fuzzy Baire Spaces 
pp. 269-274
Authors: G. Thangaraj and S. Anjalmose

On Fuzzy σ-Baire Spaces
pp. 275-283
Authors: G. Thangaraj and E. Poongothai

Fuzzy Baire Spaces and Functions
pp. 285-293
Authors: G. Thangaraj and S. Anjalmose

Constructions on Cyclic M-Fuzzy Group Family
pp. 295-302
Authors: Dr. G. Subbiah, R. Balakrishnan and R. Nagarajan

Fuzzy Optimal Transportation Problems by Improved Zero Suffix Method via Robust Rank Techniques
pp. 303-311
Authors: P. Jayaraman and R. Jahiur hussian

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact